# SDR UIEA2022022300166

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 77,718 hours, 13,211 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Access Panel
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 PYLON VALVE ACCESS PNL #472EL 2EA BOLT HOLES ELONGATED( #3 PYLON VALVE ACCESS PNL #472EL 2EA ELONGATED BOLT HOLES AREA DOUBLER REPAIRED AS PER RI-54-50-15403 REV.A )
